# SDR DL764050322

- Difficulty date: June 13, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 15,241 hours, 5,547 cycles
- Engine: Ge CF680C2B2
- Engine time: 12,751 hours, 4,832 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Nr 1 Engine
- Part time: 12,751 hours, 4,832 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT ENGINE EGT RED BOXED AT 975 ABORTED T/O AT 80KNTS - T/S PER FIM - NO EXCEEDENCES RECORDED
